Electron.n. J. Diff. Eqns., Vol. 1999(1999), No. 03, pp. 1-13.

Uniform controllability for Kirchhoff and Mindlin-Timoshenko elastic systems

Miguel Angel Moreles

The Mindlin-Timoshenko operator is a perturbation of the Kirchhoff operator and it is well known that there exist solutions to the exact controllability problem for their associated systems. This article shows that the solution of the controlled problem of the Mindlin-Timoshenko system converges to that of Kirchhoff; that is, we show uniform controllability.

Submitted November 30, 1998. Published February 10, 1999.
Math Subject Classification: 93B05, 35L20, 34H05.
Key Words: exact controllability, elastic plates, hyperbolic operators.

Show me the PDF file (153K), TEX file, and other files for this article.

Miguel Angel Moreles
Centro de Investigacion en Matematicas
Apdo. Postal 402; Guanajuato, GTO 36000, Mexico
e-mail: moreles@fractal.cimat.mx

Return to the EJDE web page